# SDR NACA201502260029

- Difficulty date: February 26, 2015
- Submitted: March 23, 2015
- Operation: Air carrier
- Aircraft: N321DL
- Make and model: Boeing 737232
- Aircraft serial: 23093
- Aircraft time: 72,772 hours, 56,531 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 6546549U65
- Condition: Cracked
- Location: Bs 767
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT PIT INT BS 767, WL 152, LBL 1 FRAME CRACKED.  FRAME REPLACED AND INSTALLED IAW SRM 51-30-2, REV 108. AND DWG 65-46549, REV D, REF MCO 3008, WO 1346548.
